Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 4, Pages 329-339
http://dx.doi.org/10.1155/S1048953301000296

Controllability of semilinear stochastic evolution equations in Hilbert space

1Gandhigram Rural Institute, Deemed University, Department of Mathematics, Gandhigram, Tamil Nadu 624 302, India
2University of Tennessee at Chattanooga, Department of Mathematics, 615 McCallie Avenue, Chattanooga, TN 37403-2598, USA

Received 1 October 1999; Revised 1 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Balasubramaniam and J. P. Dauer, “Controllability of semilinear stochastic evolution equations in Hilbert space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 4, pp. 329-339, 2001. https://doi.org/10.1155/S1048953301000296.